| Model Number |
VH-2400 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Tw #: (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
Event or Problem Description
The hospital reported that the patient had a small external burn on skin from the vasoview 6 pro that occurred which sealing a branch during case.The device stayed activated while endoscopically harvesting vein.Device was turned off and separated with other vein instruments on the back table at the end of vein harvesting for bypass.The procedure was completed prior to burn discovery.Burn was discovered at the end of the procedure when ioban was removed.The patient experienced a first-degree burn.There was no procedural delay.Patient is in critical but stable condition.Issue discovered after case was finished and case trashed had already been taken out.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,g3,g6,h2,h6,h11.The lot # 3000471211 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.